# SDR ASAA2018040524223

- Difficulty date: April 5, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 947.5 UPPER FLOORBEAM CORRODED AT RBL 5.  ACFT GROUNDED.    FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1, FIGURE 104, DETAIL C.  ACCOMPLISHED A CATEGORY A REPAIR ON THE UPPER FLOORBEAM TEE LBL 10 - RBL 60 IAW 53-70-51-2R-5, REPAIR 5, ALTERNATIVE 2.
